# SDR 2022FA0000026

- Difficulty date: January 16, 2022
- Submitted: January 16, 2022
- Operation: General aviation
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 1502
- Aircraft time: 41,085 hours, 33,026 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

E2 FLAME OUT IN FLT / E2 AUTO SHUTDOWN. ACFT STILL CURRENTLY OOS IN STS.
